# SDR IPXA2016041302058

- Difficulty date: March 26, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 16,511 hours, 10,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Part number: A255742520600
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, FWD LOWER CARGO RT FWD SIDEWALL AT F-20 IS DAMAGED AT THE LOWER CORNER.  REPAIRED THE PANEL IAW AMM 25-00-00-0801.
